# SDR DXTA200500724

- Difficulty date: May 13, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 4,262 hours, 2,682 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Switch
- Part number: 99144272
- Part serial: 430
- Condition: Faulty
- Location: Fuel Tank
- Part time: 4,261 hours, 2,682 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF AND MASTER WARNING CAME ON DURING TAKEOFF ROLL.  DU NR 2 SHOWS FUEL QUALITY LOW, ABORTED TAKEOFF.  FOUND FUEL QTY LOW LEVEL LT ILLUMINATED UP TO 630 LBS, SHOULD EXTINGUISH AT 500.  DEFUELED ACFT AND GAINED ACCESS TO LOW LEVEL SWITCH OHMED OUT SWITCH AT PIN X.  FOUND RESISTANCE READING WHEN SIMULATING FUEL LEVEL, 3352, SHOULD BE OPEN.  REMOVED AND REPLACED LT LOW LEVEL FUEL SWITCH WITH NEW PER 750 M/M, CH 28-20-07.  FUEL ACFT TO DUPLICATE SQK.  SEALED SWITCH & BUILT UP WIRES W/ PINS.  REMOVED LT BATTERY TO RESTORE CONNECTION PY011.  RESTORED BATTERY.  SWITCH OPS CHECKS GOOD BY MANUALLY OPERATING FLOAT SWITCH.  MAINT PERFORMED IAW 750 M/M CH 28-20-07.
